i use proactive on an on-again-off-again basis. whenever i first use proactiv, after the first night my face is always red, swollen, and terribly itchy. but i will continue using it, and in about 1-2 weeks the symptoms completely disappear. so ill keep using proactiv for a few months until i get lazy and stop. but then a few months later ill restart again and that same redness, swelling, and itchiness appear after the first night, until after about a week of consistent use. then, symptoms are nonexistent. is the redness, swelling, and itchiness an allergic reaction?
helpful info : the VERY first time i used proactiv, NO symptoms occurred. it was during the second time when i began to reapply proactiv that my symptoms began.
i always start with small doses of proactive, and then gradually increase the amounts when i see that the synptoms are gradually getting better.
What you describe could be an allergic reaction or a reaction to an irritant. Allergic responses to benzoyl peroxide are not rare. Any drug, ingested or applied to the skin, that consistently and repeatedly causes inflammation of one’s skin is potentially harmful in the long run. I suggest that you discuss your question with a dermatologist, before continuing to use this drug.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.